# SDR ASAA2020011331827

- Difficulty date: January 10, 2020
- Submitted: January 14, 2020
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 43,752 hours, 13,025 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 3989085
- Part serial: 18274
- Condition: Failed
- Location: Cockpit
- Part time: 25,651 hours, 8,110 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER START, FLT DECK CONT CAB ZONE LIGHT ILLUMINATED. GROUNDED - YES. RT PACK ZONE TEMP CONTROLLER SHOWS FLIGHT DECK TCV (V143) FAIL. REMOVED & REPLACED TCV REF AMM 21-61-21, LK CK & OPS CK NML. ACCOMPLISHED RT PACK ZONE TEMP CONTROLLER BITE TEST REF AMM 21-61-00-700-806-002, OPS CK NML. NO FAULTS LOGGED ON LT SIDE.
